Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 739, NWS Little Rock, AR

August 3, 2011Faulkner County, White County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Aug 3, 2011, 3:48 PM CDT for Faulkner County, White County, Arkansas. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2011, 3:48 PM CDT (20:48 UTC)
Expired
Aug 3, 2011, 4:15 PM CDT
In force
27 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Faulkner County, AR, White County, AR

The radar

The Little Rock radar (KLZK), 47 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 4:02 PM CDTTSTM WND DMG10 Se Rose Bud, ARTHUNDERSTORM WINDS BLEW OFF PART OF ROOF OF A HOME AND DIME SIZE HAIL WAS ALSO REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 8.8 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2884 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2884 J/kg
Mixed-layer CIN
-161 J/kg
Mixed-layer LCL
1809 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

005 
WUUS54 KLZK 032048
SVRLZK
ARC045-145-032115-
/O.NEW.KLZK.SV.W.0739.110803T2048Z-110803T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
348 PM CDT WED AUG 3 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL FAULKNER COUNTY IN CENTRAL ARKANSAS...
  WEST CENTRAL WHITE COUNTY IN CENTRAL ARKANSAS...

* UNTIL 415 PM CDT

* AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES
  EAST OF MT VERNON...OR 18 MILES SOUTH OF HEBER SPRINGS...AND MOVING
  SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MT VERNON...          GRAVEL HILL...        ROMANCE...
  JOY...                FLOYD...              EL PASO...
  RED ROCK MTN...       NAYLOR...             GARLAND MTN...
  DES ARC MTN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3517 9182 3509 9219 3528 9221 3531 9196
TIME...MOT...LOC 2048Z 330DEG 8KT 3522 9206

$$

64
1 follow-up statement
171 
WWUS54 KLZK 032106
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
406 PM CDT WED AUG 3 2011

ARC045-145-032115-
/O.CON.KLZK.SV.W.0739.000000T0000Z-110803T2115Z/
FAULKNER AR-WHITE AR-
406 PM CDT WED AUG 3 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
WHITE AND EAST CENTRAL FAULKNER COUNTIES UNTIL 415 PM CDT...

AT 404 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF MT
VERNON...OR 15 MILES NORTH OF CABOT...MOVING SOUTHEAST AT 10 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  MT VERNON...          GRAVEL HILL...        ROMANCE...
  FLOYD...              EL PASO...            RED ROCK MTN...
  GARLAND MTN...        DES ARC MTN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3517 9182 3509 9218 3526 9216 3529 9198
TIME...MOT...LOC 2106Z 333DEG 11KT 3518 9203

$$

64

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 2:56 PM CDT, 52 minutes earlier.

Area forecast discussion, Aug 3, 2:56 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
256 PM CDT WED AUG 3 2011

...ALL TIME HOTTEST TEMPERATURE RECORDS ARE BEING CHALLENGED TODAY...

.SHORT TERM...THIS AFTERNOON THROUGH SATURDAY NIGHT

THE RECENT HEAT WAVE HAS STEPPED UP ITS ACT TODAY AND RECORDS ARE
BEING SHATTERED STATEWIDE. AS OF THIS WRITING...LITTLE ROCK ADAMS
FIELD HAS BROKEN THE ALL TIME RECORD HIGH OF 112 FOR ANY DAY OF ANY
YEAR SINCE RECORD KEEPING BEGAN IN 1877. AT 231 PM CDT...LITTLE ROCK
HIT 113 DEGREES. ELSEWHERE ACROSS THE STATE...RECORDS STOOD NO
CHANCE UNDER THIS RIDGE AS THE COMBINATION OF STRONG HIGH PRESSURE
AND DROUGHT CONDITIONS IS ALLOWING FOR SRN PLAINS TYPE READINGS OF
110-114 THIS AFTERNOON. ISOLATED STORMS WILL CONTINUE TO BE
SEEN...WITH SEVERE WIND GUSTS POSSIBLE IN ANY OF THESE STORMS.

LUCKILY FOR US...THIS WILL BE THE HOTTEST DAY OF THE WEEK...LIKELY
THE SUMMER...AND POSSIBLY EVEN THE DECADE. A WEAK SHRTWV WILL CAUSE
A WEAKNESS IN THE UPR RIDGE BEGINNING TMRW. THIS WILL ALLOW FOR
SLIGHTLY INCREASED CHCS OF PRECIP AS A COLD FRONT SAGS INTO THE NRN
PART OF THE STATE. THE INCREASED CLOUDS AND POTENTIAL PRECIP WILL
RESULT IN HEAT INDICES REMAINING IN THE HEAT ADVISORY LEVEL IN THE
NORTH. IN THE WRN CWA...DRIER AIR WILL ALSO KEEP HEAT INDICES IN THE
105-110 RANGE. THEREFORE...HAVE ONLY EXTENDED THE EXCESSIVE HEAT
WARNING FOR AREAS BOUNDED GENERALLY BY I30 ON THE WEST AND I40 ON
THE NORTH.  OTRW...REST OF FCST ON TRACK...WITH A SLOW COOLING TREND
TOWARD THE END OF THE SHORT TERM.

.LONG TERM...SUNDAY THROUGH WEDNESDAY

NO SIG CHGS WERE MADE TO THE LONG TERM PORTION. THE PERSISTENT UPR
RDG RMNS FCST TO GRADUALLY SHIFT A BIT WWD DURG THE PD. THIS WOULD
ALLOW FOR MORE OF A NWLY FLOW ALOFT ACRS THE MID SOUTH...BRINGING A
FNTL BNDRY INTO PARTS OF NERN AR OVER THE WEEKEND. THE FNT WL
PROVIDE A FOCUS FOR SCTD CONVECTION...MAINLY DURING THE AFTN AND
EARLY EVENING HRS.

EXPECT SOMEWHAT MORE IN THE WAY OF CLOUDS DURG THE PD...WHICH WOULD
RESULT IN HIGH TEMPS A BIT LOWER COMPARED TO LATE. ALTHOUGH...WE WL
CONT TO SEE READINGS STAY AT ABV NORMAL LVLS FOR THIS TIME OF YEAR.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     80 100  76  98 /  20  20  20  20
CAMDEN AR         82 107  82 104 /  10  10  10  20
HARRISON AR       79  97  75  97 /  20  20  20  20
HOT SPRINGS AR    81 104  82 103 /  20  20  10  20
LITTLE ROCK   AR  84 105  82 102 /  20  20  20  20
MONTICELLO AR     82 105  81 101 /  10  10  10  20
MOUNT IDA AR      80 105  80 102 /  20  20  10  20
MOUNTAIN HOME AR  79  97  75  98 /  20  20  20  20
NEWPORT AR        80 100  77  97 /  20  20  20  20
PINE BLUFF AR     83 107  81 102 /  10  20  10  20
RUSSELLVILLE AR   79 105  80 104 /  20  20  20  20
SEARCY AR         80 102  78  99 /  20  20  20  20
STUTTGART AR      80 105  79 100 /  20  20  20  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR BAXTER-
BOONE-CLEBURNE-CONWAY-FULTON-GARLAND-INDEPENDENCE-IZARD-JACKSON-
JOHNSON-LOGAN-MARION-MONTGOMERY-NEWTON-PERRY-PIKE-POLK-POPE-
SCOTT-SEARCY-SHARP-STONE-VAN BUREN-YELL.

HEAT ADVISORY FROM 7 PM THIS EVENING TO 9 PM CDT SATURDAY FOR
BAXTER-BOONE-CLEBURNE-CONWAY-FULTON-GARLAND-INDEPENDENCE-IZARD-
JACKSON-JOHNSON-LOGAN-MARION-MONTGOMERY-NEWTON-PERRY-PIKE-POLK-
POPE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-YELL.

EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR ARKANSAS-
BRADLEY-CALHOUN-CLARK-CLEVELAND-DALLAS-DESHA-DREW-FAULKNER-GRANT-
HOT SPRING-JEFFERSON-LINCOLN-LONOKE-MONROE-OUACHITA-PRAIRIE-
PULASKI-SALINE-WHITE-WOODRUFF.

HEAT ADVISORY FROM 7 PM THURSDAY TO 9 PM CDT SATURDAY FOR
ARKANSAS-BRADLEY-CALHOUN-CLARK-CLEVELAND-DALLAS-DESHA-DREW-
FAULKNER-GRANT-HOT SPRING-JEFFERSON-LINCOLN-LONOKE-MONROE-
OUACHITA-PRAIRIE-PULASKI-SALINE-WHITE-WOODRUFF.

&&

SHORT TERM...63 / LONG TERM...44
Hazardous weather outlook, Aug 3, 5:00 AM CDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT WED AUG 3 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-041000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT WED AUG 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

HIGH PRESSURE WILL REMAIN DOMINANT TODAY...BRINGING VERY HOT
CONDITIONS. TEMPERATURES WILL EXCEED 110 DEGREES IN PLACES. THESE
READINGS COMBINED WITH HIGH HUMIDITY LEVELS WILL CREATE VERY
DANGEROUS HEAT INDEX VALUES OVER 115 DEGREES.

AN EXCESSIVE HEAT WARNING IS IN EFFECT TODAY. THIS COULD VERY WELL
BE THE HOTTEST DAY OF THE YEAR...AND PEOPLE NEED TO TAKE THE HEAT
SERIOUSLY. HEAT IS THE NUMBER ONE WEATHER RELATED KILLER IN THE
UNITED STATES.

ANY THUNDERSTORMS THIS AFTERNOON WILL BE ISOLATED. HOWEVER...THE
STORMS COULD ALSO BE SEVERE...WITH DAMAGING WIND GUSTS THE MAIN
CONCERN. THUNDERSTORM WINDS COULD BE HIGH ENOUGH TO DOWN TREES AND
POWER LINES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

IT APPEARS HIGH PRESSURE WILL MOVE SLOWLY TOWARD THE SOUTHWEST
UNITED STATES IN THE COMING DAYS. IT WILL NOT BE QUITE SO HOT...BUT
TEMPERATURES WILL REMAIN ABOVE NORMAL...ESPECIALLY IN SOUTHERN AND
WESTERN SECTIONS OF THE STATE. A HEAT ADVISORY HAS BEEN POSTED FOR
MUCH OF ARKANSAS THROUGH SATURDAY.

ANY PRECIPITATION WILL REMAIN ISOLATED IN THE SOUTH AND WEST...WITH
SOMEWHAT BETTER CHANCES FOR RAIN IN NORTHERN AND EASTERN ARKANSAS
AWAY FROM THE HIGH. SOME STORMS COULD BE SEVERE...WITH DAMAGING
WINDS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

46

In the hours before

Special weather statement, Aug 3, 1:50 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
150 PM CDT WED AUG 3 2011

ARZ023-031-031935-
CONWAY AR-VAN BUREN AR-
150 PM CDT WED AUG 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VAN BUREN AND EXTREME
NORTHEASTERN CONWAY COUNTIES UNTIL 230 PM CDT...

AT 148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING 2 MILES WEST OF CROWELL
PINNACLE...OR 9 MILES WEST OF CLINTON...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  CLINTON...            WHIPPLE...            MT EVANS...
  CLAUDE...             CHOCTAW REC AREA...   CHOCTAW...
  SCOTLAND...           RUPERT...             FORMOSA...
  CULPEPPER...          CRABTREE...           ALREAD...
  WALNUT KNOB...        WALNUT GROVE...       STANDLEY MTN...
  REX...                RABBIT RIDGE...       PEE DEE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3559 9232 3539 9246 3555 9276 3571 9265
TIME...MOT...LOC 1850Z 298DEG 13KT 3559 9260

/44
Special weather statement, Aug 3, 2:52 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
252 PM CDT WED AUG 3 2011

ARZ040-041-032020-
MONTGOMERY AR-POLK AR-
252 PM CDT WED AUG 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN POLK AND WESTERN
MONTGOMERY COUNTIES UNTIL 315 PM CDT...

AT 252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES SOUTH OF BEAR DEN MTN...OR 14 MILES WEST
OF MT IDA...MOVING SOUTH AT 5 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  LITTLE MISSOURI FALLS REC AREA...           BIG FORK...
  TURNERS MTN...        SUGARTREE MTN...      RASPBERRY MTN...
  NORTH FORK LAKE...    HURRICANE KNOB...     COX SPRING...
  BEAR DEN MTN...       ABERNATHY SPRINGS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3443 9369 3437 9399 3455 9399 3458 9383
TIME...MOT...LOC 1952Z 338DEG 6KT 3449 9387

64
Special weather statement, Aug 3, 3:14 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
314 PM CDT WED AUG 3 2011

ARZ024-033-032045-
CLEBURNE AR-WHITE AR-
314 PM CDT WED AUG 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WHITE AND SOUTHERN
CLEBURNE COUNTIES UNTIL 345 PM CDT...

AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF ROSE BUD...OR 11 MILES SOUTH OF
HEBER SPRINGS...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  ROSE BUD...           GRAVEL HILL...        CROSBY...
  SIDON...              ROMANCE...            LETONA...
  JOY...                CENTER HILL...        ARMSTRONG SPRINGS...
  ALBION...             SUNNY HILL...         MT PISGAH...
  GIN MTN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3530 9172 3518 9208 3538 9211 3542 9193
TIME...MOT...LOC 2014Z 322DEG 11KT 3535 9196

64
Special weather statement, Aug 3, 3:25 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
325 PM CDT WED AUG 3 2011

ARZ023-024-031-032-032110-
CLEBURNE AR-CONWAY AR-FAULKNER AR-VAN BUREN AR-
325 PM CDT WED AUG 3 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VAN BUREN...NORTHERN
FAULKNER...NORTHEASTERN CONWAY AND SOUTHWESTERN CLEBURNE COUNTIES
UNTIL 415 PM CDT...

AT 323 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES SOUTH OF BLACK MTN...OR 14 MILES WEST OF
CLINTON...MOVING SOUTH AT 5 MPH.

SMALL HAIL FROM PEA UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS
UP TO 45 MPH ARE EXPECTED WITH THIS STORM. HEAVY RAIN AND DANGEROUS
LIGHTNING ARE ALSO POSSIBLE.

* LOCATIONS IMPACTED INCLUDE...
  WHIPPLE...            TWIN GROVES...        SPRINGFIELD...
  QUITMAN...            MIDDLETON...          MALLET TOWN...
  LANTY...              GUY...                DAMASCUS...
  CLEVELAND...          CLAUDE...             CATHOLIC POINT...
  BLICK...              BETHLEHEM...          SOUTHSIDE...
  SCOTLAND...           MARTINVILLE...        FORMOSA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3537 9213 3523 9267 3550 9279 3558 9260
TIME...MOT...LOC 2024Z 340DEG 4KT 3551 9268

59

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 7:11 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry34 min
Aug 2, 7:44 PM CDTSpecial Weather StatementLZKPerry31 min
Aug 3, 1:50 PM CDTSpecial Weather StatementLZKVan Buren45 min
Aug 3, 2:52 PM CDTSpecial Weather StatementLZKMontgomery28 min
Aug 3, 3:14 PM CDTSpecial Weather StatementLZKWhite31 min
Aug 3, 3:25 PM CDTSpecial Weather StatementLZKVan Buren45 min
Aug 3, 3:27 PM CDTSevere Thunderstorm WarningLZKMontgomery, Pike33 min
Aug 3, 3:30 PM CDTSevere Thunderstorm WarningLZKPolk30 min
Aug 3, 3:54 PM CDTSpecial Weather StatementLZKConway, Pope46 min
Aug 3, 3:58 PM CDTSpecial Weather StatementLZKPulaski47 min
Aug 3, 4:03 PM CDTSevere Thunderstorm WarningLZKPolk27 min
Aug 3, 4:14 PM CDTSpecial Weather StatementLZKWhite46 min
Aug 3, 4:19 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan26 min
Aug 3, 4:25 PM CDTSevere Thunderstorm WarningLZKMontgomery, Pike, Polk19 min
Aug 3, 4:47 PM CDTSpecial Weather StatementLZKPike28 min
Aug 3, 5:11 PM CDTSpecial Weather StatementLZKPolk29 min
Aug 3, 5:14 PM CDTSpecial Weather StatementLZKPerry31 min
Aug 3, 5:18 PM CDTSevere Thunderstorm WarningLZKClark27 min
Aug 3, 5:27 PM CDTSevere Thunderstorm WarningLZKSaline33 min
Aug 3, 5:34 PM CDTSpecial Weather StatementLZKSharp46 min
Aug 3, 5:45 PM CDTSpecial Weather StatementLZKClark30 min
Aug 3, 6:07 PM CDTSevere Thunderstorm WarningLZKSharp23 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.